Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

extreme soreness, norvir, invirase and truvada...anyone else?

(1/2) > >>

SouthSam7:
Hey everybody.  I've been on norvir, invirase and truvada since january of this year.  Over the past month or two, my right hamstring is extremely sore, like I pulled it.  I thought I had pulled it, but it hasn't gotten any better so I don't think it is a pull. 

Is this normal? What can I do about it?  Anyone else on this same regimen? I work out about 3 days a week.  Thanks,
Sam

Morton Salt:
I jus have a question 4 u.   Why are you on 2 protease inhibitors?     Im starting Truvada and Norvir in 4 weeks im guessin and i was just curious as to why you take 2 PI's with truvada?

~Mort

SouthSam7:
Hey thanks for writing back.  Norvir is almost never taken by itself because of toxicity at therapudic dose.  It is used now as a booster for other protease inhibitors, such as invirase, rayataz, etc..  I think it is occasionally used as a single PI if the patient is treatment experienced and is resistant to other PIs. 

Good luck. 

SouthSam7:
do you think it could be lactic acidosis? Now it's both legs on the back side.  Thanks

frenchpat:
Hi,

you say you thought you had pulled it, so I am thinking you run or have some sport activity. At the same time that you check with your doc I would say go see a physiotherapist. See if a proper massage makes it better. It may have nothing to do with the meds.
Yet again, my massage therapist mentioned pains around some joints, hips in particular, as possible side effects to toxic medications. I took up running last year and ever since have had a very localised pain that can be defused with massage but never really goes away... but it does not stop me from running :)

worth checking before you change meds

Pat

Navigation

[0] Message Index

[#] Next page

Go to full version